# SDR SWAA2024040369310

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8894Q
- Make and model: Boeing 737-8
- Aircraft serial: 68051
- Aircraft time: 970 hours, 527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASH LIGHT WILL NOT TEST<[01] R+R FLASHLIGHT BATTERY PER SIP AND INSTALLED TAMPER SEAL PER SIP. PRESS TO TEST CKS OK.
